# SDR 2005FA0000039

- Difficulty date: December 7, 2004
- Submitted: January 24, 2005
- Operation: General aviation
- Aircraft: N7063C
- Make and model: Piper PA-28-140
- Aircraft serial: 287625068
- Engine: Lyc O320*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 79584008
- Condition: Broken
- Location: Engine
- Part time: 3,552 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOW A LANDING, THE FORWARD AND AFT MOUNTING THAT SECURE THE ALTERNATOR TO THE AIR CONDITIONER MOUNT BROKE, ALLOWING THE ALTERNATOR TO SLIP, STRIKING AND DAMAGING THE LOWER NOSE BOWL.
